The Campylobacter jejuni glycome.

Karlyshev, AV; Ketley, JM; Wren, BW; (2005) The Campylobacter jejuni glycome. FEMS microbiology reviews, 29 (2). pp. 377-90. ISSN 0168-6445 DOI: https://doi.org/10.1016/j.femsre.2005.01.003

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.femsre.2005.01.003

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar